MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100149282
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation (af) procedure, the catheters were consistently drifting while having a wave-like motion which caused a significant delay.Following advancement into the left atrium, the catheter had a wave-like motion to it.The catheter was exchanged and the same issue was noted.Troubleshooting included the disabling magnetics, swapping the tactisys, generator, all cables, and multiple system reboots were performed.A third catheter was used to complete the procedure with no adverse consequences to the patient.The procedure was an af ablation, but only cti ablation was performed.
 
Additional Manufacturer Narrative
The reported event of catheter drift could not be investigated as the device was not returned for analysis.Additionally, the study data was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.The cause for the reported drift and subsequent delay remains unknown.

Brand Name
ENSITE VELOCITY CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12206414
Report Number2184149-2021-00230
Device Sequence Number4377448
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100149282
Device Catalogue NumberEE3000
Device Lot Number6655869
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1